# SDR TIMA20230224002

- Difficulty date: February 19, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech B-99
- Aircraft serial: U216
- Aircraft time: 29,594 hours, 37,005 cycles
- System (JASC): 2424 · AC Regulator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTED TRAINING FLIGHT, DID TRIM RUNAWAY, STEEP TURNS, CRUISE STALL, APPROACH TO LAND STALL. ON APPROACH TO LAND STALL RECOVERY, NOSE GEAR INDICATOR STAYED GREEN, BOTH MAIN INDICATORS WENT OUT BUT IN TRANSIT RED HANDLE LIGHT STAYED ON. RECYCLED GEAR AFTER 2 MINS TO SEE IF IT WOULD GO UP OR DOWN. NO CHANGE. TESTED INDICATOR WITH POWER LEVER HORN AND FLAP HORN, BOTH WENT OFF SAYING GEAR WAS NOT DOWN/LOCKED. DECIDED TO PUMP GEAR DOWN AND END LESSON EARLY TO RETURN TO LAND. WENT THROUGH EMERGENCY GEAR EXTENSION CHECKLIST, GOT 3 GREEN LIGHTS AFTER APPROX 6 PUMPS OF HANDLE SUGGESTING GEAR WAS BARELY UNLOCKED AND HAD NOT STARTED TO REALLY RETRACT AT ALL. HAD APPROACH ROLL TRUCKS AT BIL JUST IN CASE, LANDED AND TAXIED TO PARK WITHOUT INCIDENT.
